# SDR CA020426002

- Difficulty date: April 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,598 hours
- Engine: Pwa PT6A28
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Pin
- Condition: Cut
- Location: Control Cable
- Part time: 12,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TRYING TO ADJUST THE CABLE TENSION DURING AN OPS IT WAS NOTED THAT THE TURN BARREL WAS VERY STIFF TO TURN AND THE LOCK PIN SLOT WAS FULL OF CUTTINGS.  AT DISASSEMBLY TO INVESTIGATE THE TURN BARREL IT WAS FOUND THAT THE TURN BARREL HAD BEEN STRIPPED AND THE THREADED END OF THE CABLE, WHEN VIEWED AGAINST A LIGHT BACKGROUND, APPEARED TO HAVE A DOUBLE CUT THREAD.
